# SDR CALA2024091300627

- Difficulty date: September 13, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 71,430 hours, 30,178 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF AT 70 KNOTS DUE TO FWD CARGO DOOR INDICATION SHOWING OPEN. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. VISUALLY INSPECT BRAKES. PERFORMED INSP REF AMM 05-51-16 NO DAMAGES NOTED TO BRAKES OR TIRES  PERFORMED INSP REF AMM 05-51-16 NO DAMAGES NOTED TO BRAKES OR TIRES
